# SDR SWAA2022020458682

- Difficulty date: December 7, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651FB; CENTER ATTACH BRACKET CRACKED / REMOVED AND REPLACED BRACKET 287A9152-24 ON PANEL 651FB IAW SRM 51-40-02-0G-0 AND DWG 115A2710 REV B.
